In this note, we introduce the concept of semi-*-IFP, the involutive version of semi-IFP, which is a generalization of quasi-*-IFP and *-reducedness of *-rings. We study the basic structure and properties of *-rings having semi-*-IFP and give results for IFPs in rings with involution. Several results and counterexamples are stated to connect the involutive versions of IFP. We discuss the conditions for the involutive IFPs to be extended into *-subrings of the ring of upper triangular matrices. In *-rings with quasi-*-IFP, it is shown that Köthe’s conjecture has a strong affirmative solution. We investigate its related properties and the relationship between *-rings with quasi-*-IFP and *-Armendariz properties.
Aburawash, U. A. On *-simple involution rings with minimal *-biideals. Studia Sci. Math. Hungarica32, 3 (1996), 455–458.
Aburawash, U. A. On *-simple involution rings with minimal *-biideals. Studia Sci. Math. Hungarica 32, 3 (1996), 455–458.)| false